MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRI TS FEMUR SZ3 LEFT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRI TS FEMUR SZ3 LEFT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5512-F-301
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
This pi is for the intra-op (perioperative) femoral fracture.Subject received the ts system with cone augments to enroll into the stryker sponsored study 76 cones on (b)(6) 2020.There was a perioperative femoral fracture.While flexing the knee during surgery there was avulsion fracture of the medial femoral condyle fixed with cannulated screws and brace for 1mn post op.At the (b)(6) 2021 post op follow-up visit, main complaint was medial sided tenderness to palpation over areas where her cannulated screws are for medial condyle fracture during surgery and hardware irritating her and would like it removed.On (b)(6) 2021 the cannulated screws from the original surgery were removed due to hardware irritation.All information available from the study site has been provided.
 
Additional Manufacturer Narrative
Reported event: an event regarding intraoperative fracture involving a triathlon femoral component was reported.The event was confirmed via clinician review of the provided medical records.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remains implanted.A review of the provided medical information by a clinical consultant indicated: "i have reviewed the documentation provided for pi including the product inquiry cover sheet and previous medical assessment.In addition, i reviewed ap lateral and merchant view x-rays of a cemented revision left tka with cones at 1 year and 2 years follow up.Finally, i reviewed ap, lateral and merchant view x-rays of a revision cemented tka which also show the presence of a cannulated screws affixing the medial femoral condyle.These were taken at the 6 week and 6 month follow up time frame event description: this pi is for the intra-op (perioperative) femoral fracture.Subject received the ts system with cone augments to enroll into the stryker sponsored study 76 cones on (b)(6) 2020.There was a perioperative femoral fracture.While flexing the knee during surgery there was avulsion fracture of the medial femoral condyle fixed with cannulated screws (competitor) and brace for 1mn post op.At the (b)(6) 2021 post op follow-up visit, main complaint was medial sided tenderness to palpation over areas where her cannulated screws are for medial condyle fracture during surgery and hardware irritating her and would like it removed.On (b)(6) 2021 the cannulated screws from the original surgery were removed due to hardware irritation.All information available from the study site has been provided there is x-ray evidence of cannulated screws supporting the medial femoral condyle of a cemented revision tka.The fracture appears to have healed in anatomic position.Is confirmed.No documentation of hardware removal was provided.Orif of a medial femoral condyle fracture is confirmed." -product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that 'while flexing the knee during surgery there was avulsion fracture of the medial femoral condyle fixed with cannulated screws (competitor) and brace for 1mn post op.' a review of the provided medical records by a consulting clinician indicated 'this pi is for the intra-op (perioperative) femoral fracture.Subject received the ts system with cone augments to enroll into the stryker sponsored study 76 cones on (b)(6) 2020.There was a perioperative femoral fracture.While flexing the knee during surgery there was avulsion fracture of the medial femoral condyle fixed with cannulated screws (depuy synthes) and brace for 1mn post op.At the 16mar2021 post op follow-up visit, main complaint was medial sided tenderness to palpation over areas where her cannulated screws are for medial condyle fracture during surgery and hardware irritating her and would like it removed.On (b)(6) 2021 the cannulated screws from the original surgery were removed due to hardware irritation.All information available from the study site has been provided there is x-ray evidence of cannulated screws supporting the medial femoral condyle of a cemented revision tka.The fracture appears to have healed in anatomic position.Is confirmed.No documentation of hardware removal was provided.Orif of a medial femoral condyle fracture is confirmed." no further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
No new information.

Brand Name
TRI TS FEMUR SZ3 LEFT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21941008
Report Number0002249697-2025-00467
Device Sequence Number12851628
Product Code MBH
UDI-Device Identifier07613327026627
UDI-Public07613327026627
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number5512-F-301
Device Lot NumberEY37X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age59 YR
Patient SexFemale
Patient Weight72 KG
Patient EthnicityNon Hispanic
Patient RaceWhite